Instructions for use for children No-shpalgin

With headaches, as well as symptomatic pains of different genesis, it is difficult to find the right drug for a child. Experts often recommend to children from 6 years of age the reception of spasmoanalgic No-shpalgin, the instruction on which application and parents' feedback are presented below.


Ingredients:
  • Composition
  • Pharmacological properties and indications
  • Dosage and administration scheme
  • Side effects
  • Contraindications
  • Overdose
  • Reviews

Composition

Active ingredients:

  • Paracetamol( 500 milligrams);
  • hydrochloride tripartin( 40 milligrams);
  • codeine phosphate( 8 milligrams).

Additional components:

  • polyvidone;
  • yellow iron oxide;
  • stearate magnesium;
  • ascorbic acid;
  • crospovidone;
  • talcum powder;
  • cornstarch;
  • microcrystalline cellulose;
  • gelatinized starch.
to contents ^

Pharmacological properties and indications

But-shpalgin is a spasmoanalgic, the effect of which is due to the activity of the constituents.

Paracetamol, due to the property of inhibiting synthesis in the central nervous system of prostaglandins, and also acting on the center of thermoregulation, provides antipyretic and analgesic action.


Drotaverin has the ability to suppress the production of special enzymes, providing an antispasmodic and relaxing effect on smooth muscles. Its effect directly depends on the level of phosphodiesterase IV, which differs in different tissues.

Codeine enhances the effect of paracetamol while at the same time producing its own analgesic effect.

No-shpalgin recommended for mild to moderate pain, including headache of a different genesis.

to table of contents ^

Dosage and intake scheme

The drug is taken orally, washed down with plenty of water, preferably before meals or two hours after:

  1. For children from 6 to 12 years, the optimal single dose of No-shpalgin should be half a tablet or tablet. In case of resumption of symptoms, the drug can be taken again after 10-12 hours. The maximum dose per day is 2 tablets.
  2. For children from 12 years, a single dose - 1-2 tablets, the medication can be repeated after 8 hours. If the treatment does not exceed three days, the maximum dose per day can reach 6 tablets, after three days - 4 tablets.
to contents ^

Side effects of

In the case of the use of the drug in dosages and according to the recommended scheme, side effects are rarely observed.

If hypersensitivity to the components of the drug may manifest allergic reactions in the form of rash or hyperemia.

Rarely found:

  • increased heart rate;
  • headache;
  • drowsiness;
  • dizziness;
  • nausea;
  • constipation;
  • pancreatitis;
  • hematopoiesis;
  • bronchial spasms;
  • edema of the nasal mucosa;
  • hay fever and other systemic allergic reactions.

When taking the drug for a long time in high doses( higher than recommended), a life-threatening irreversible necrosis of the liver, as well as toxic liver damage or a decrease in the efficiency of the kidneys, is allowed.

Please note the instructions for use http://woman-l.ru/instrukciya-po-primeneniyu-detyam-umkalora/ Umcalor for children
to table of contents ^

Contraindications

The drug is not prescribed in the following cases:

  • Hypersensitivity to any of the constituents of No-shpalgin.
  • Severe renal, hepatic, cardiac or respiratory failure.
  • Bronchial asthma.
  • Therapy with monoamine oxidase inhibitors is less than 14 days before the start of No-shpalgin.
  • High intracranial pressure.
  • Alcoholism, drug addiction.
  • Deficiency of glucose-6-phosphate dehydrogenase.
  • Leukopenia, agranulocytosis, thrombocytopenia.
  • Use of other products containing paracetamol.
  • Age to six years.

to contents ^

Overdose

When using No-shpalgin in doses exceeding the allowable limit, the following symptoms may occur:

  • Nausea and vomiting.
  • Inhibition of respiration.
  • Vascular insufficiency.
  • Three days after taking the drug, symptoms of liver damage are possible. Its early manifestations are pallor, nausea, excessive sweating.
  • loading. ..



Elimination of symptoms is symptomatic.

Gastric lavage is mandatory, and in the case of central nervous system damage - artificial lung ventilation.

To restore the liver, hepatoprotectors are prescribed.

to contents ^

Reviews

Marina, 28 years old, Ufa:

"But-shpalgin really well anesthetizes. Consulted with a pediatrician about the use of this drug for children, now periodically give an eight-year-old child a headache after overexertion. No adverse reactions were observed. "

Anastasia, 35, Vladivostok:

"The drug helps you to deal with pain quickly, so when we have to, we use it with the whole family. As for the application for children, the daughter drinks it from the age of ten, no problems in the form of an allergy or side effect of the drug has not yet been. I recommend, especially against the headache. "

  • Jun 06, 2018
  • 27
  • 120